# SDR 05FDEA03864

- Difficulty date: November 18, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Condition: Unknown
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD FLAP UPPER SKIN FOUND A FLUSH DOUBLER 39.25 X 36.50 INCHES WITH INSIDE SPLICES BETWEEN XOF 593 AND XOF 557.  REMOVED T/E SECTION OF O/B FLAP IN ORDER TO ACCOMPLISH REPAIR IAW DRAW ARC 453.  INSTALLED REPAIR IAW FED EX EA 8-5750-88900 AND SRM 57-10-00 FIG 7 VOL 1.  REINSTALLED T/E SECTION OF O/B FLAP IAW DRAW ARC 1653.
